Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have cuts on fingers, limbs. Why does that happen?

hi, im krishma...and i have a skin problem. I have cuts on my fingrs of my hands & lags. Every doctor said that i have detergent elargi. They nothing do anything means they give me a vitameans teb. and some jel to put on that cuts. But it solved when i apply, afterthen it not work. so then it same situation is create when i not doen the treatment, it is as it is. so what should i have to do? thank you
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
yes ,the condition u are suffering is irritant is mainly due to excessive work in the water ,washing clothes,utensils,using chalk,working in chemicals wearing gloves etc.,.it can be cured with moisteriser application daily without fail and then apply dipsalic ointment over the cracks can cure it .use rekfha tablets twice daily.if not cured we can also use oral steriods starting with 30 mg tapering t0o 10 mg within 15 days
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor